# SDR SWAA2022082640309

- Difficulty date: August 9, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER END AT BS 540 R/H STRINGER 25. / [01] SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C;[13] FABRICATED/LOCATED AND DRILLED -7 REPLACEMENT STRINGER SECTION. TREATED; IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW EA#22-153-02453-WIP1... OK TO PRIME;[14] VERIFIED CORRECTIVE ACTIONS 12 AND 13. OK TO PRIME;[15] PRIMED -7 REPLACEMENT STRINGER SECTIONT AND REWORKED AREA.  IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW EA#22-153-02453-WIP1... OK TO INSTALL;[16] VERIFIED PRIMER APPLICATION TO REPLACEMENT STRINGER SECTION. OK TO INSTALL REPLACEMENT STRINGER SECTION ONLY.;[17] RECIEVED (3EA) -2 ANGLES AND (3EA) -3 CHANNELS FROM OSS TO HT T6 IAW SR 53-00-03-2R-1 REPAIR 1. CUSTOMER RO#878780-SWA/JOB# 552154 AND CUSTOMER RO#878781-SWA/JOB#552155;[18] FABRICATED/LOCATED AND DRILLED A -2 CHANNEL AND (2EA) -3 ANGLES AND EXTENDED THE -3 ANGLES MINIMUM 0.1 INCH PAST THE STRINGER FLANGE LIP. TREATED; IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW EA#22-153-02453-WIP1. OK TO PRIME[22] INSTALLED REPAIR PARTS -7 REPLACEMENT STRINGER SECTION; -2 CHANNEL AND -3 (2EA) ANGLES IAW SRM 53-00-03-2R-1 REPAIR 1 AND PER EA#22-153-02453-WIP1.  COMPLETED PARTIAL STEPS 1 AND 2;[23] VERIFIED CORRECTIVE ACTION 22. COMPLETED STEPS 1 AND 2;[24] CRACK ON FORWARD CARGO BAY STRINGER END AT BS 540 RH STRINGER 25 WAS REPAIRED IAW EA 22-153-02453;[25] VERIFIED ALL STEPS COMPLETE. VERIFIED MEASUREMENTS.
